Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 
 

 

An $ L_p$-criterion for testing a hypothesis about the covariance function of a random sequence


Author: T. O. Yanevich
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 92 (2015).
Journal: Theor. Probability and Math. Statist. 92 (2016), 163-173
MSC (2010): Primary 60G15; Secondary 60G10
DOI: https://doi.org/10.1090/tpms/990
Published electronically: August 10, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An $ L_p$-criterion for testing a hypothesis about the covariance function for a centered stationary Gaussian sequence is constructed in this paper. The criterion is analyzed for some particular cases by using the simulated data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G15, 60G10

Retrieve articles in all journals with MSC (2010): 60G15, 60G10


Additional Information

T. O. Yanevich
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, Volodymyrs’ka Street, 64/13, 01601, Kyiv, Ukraine
Email: yata452@univ.kiev.ua

DOI: https://doi.org/10.1090/tpms/990
Keywords: Square Gaussian random variables, random sequences, time series, covariance functions
Received by editor(s): May 5, 2015
Published electronically: August 10, 2016
Article copyright: © Copyright 2016 American Mathematical Society